Hoang-Chinh Lu

Maître de Conférences

Mathématiques,
Bât. 307 (IMO)
Université Paris-Sud
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 2A12
Téléphone : (+33) 1 69 15 57 37
Photo

Preprints et Publications

  1. T. Darvas, C. H. Lu. Geodesic stability, the space of rays, and uniform convexity in Mabuchi geometry. arXiv:1810.04661. hal-01893044.
  2. V. Guedj, C.H. Lu, A. Zeriahi. Pluripotential Kähler-Ricci flows, hal-01887176, arXiv:1810.02121 .
  3. V. Guedj, C.H. Lu, A. Zeriahi. The pluripotential Cauchy-Dirichlet problem for complex Monge-Ampère flows, hal-01887229, arXiv:1810.02122 .
  4. V. Guedj, C.H. Lu, A. Zeriahi. Stability of solutions to complex Monge-Ampère flows, hal-01887193, arXiv:1810.02123 .
  5. E. Di Nezza, C. H. Lu. Lp metric geometry of big and nef cohomology classes. arXiv:1808.06308.
  6. T. Bayraktar, T. Bloom, N. Levenberg, C. H. Lu. Pluripotential Theory and Convex Bodies: Large Deviation Principle. arXiv:1807.11369.
  7. T. Darvas, E. Di Nezza, C. H. Lu. Log-concavity of volume and complex Monge-Ampère equations with prescribed singularity. arXiv:1807.00276.
  8. T. Darvas, C. H. Lu, Y. A. Rubinstein. Quantization in geometric pluripotential theory. arXiv:1806.03800.
  9. T. Darvas, E. Di Nezza, C. H. Lu. L1 metric geometry of big cohomology classes. arXiv:1802.00087.
  10. T. Darvas, E. Di Nezza, C.H. Lu. Monotonicity of non-pluripolar products and complex Monge-Ampère equations with prescribed singularity, arXiv:1705.05796. Analysis & PDE, Vol. 11 (2018), No. 8, 2049--2087. MR3812864
  11. V. Guedj, C.H. Lu, A. Zeriahi. Weak subsolutions to complex Monge-Ampère equation, arXiv:1703.06728.
  12. V. Guedj, C.H. Lu, A. Zeriahi. Plurisubharmonic envelopes and supersolutions, arXiv:1703.05254.
  13. T. Darvas, E. Di Nezza, C.H. Lu. On the singularity type of full mass currents in big cohomology classes, arXiv:1606.01527, Compos. Math. 154 (2018), no. 2, 380–409. MR3738831.
  14. R. Berman, C.H. Lu. From the Kähler-Ricci flow to moving free boundaries and shocks, arXiv:1604.03259. Journal de l'École polytechnique-Mathématiques, 5 (2018), p. 519--563
  15. R. Berman, T. Darvas, C.H. Lu. Regularity of weak minimizers of the K-energy and applications to properness and K-stability, arXiv:1602.03114.
  16. R. Berman,T. Darvas, C.H. Lu. Convexity of the extended K-energy and the large time behavior of the weak Calabi flow, arXiv:1510.01260, Geometry & Topology, 21 (2017) 2945–2988. MR3687111.
  17. E. Di Nezza, C.H. Lu. Uniqueness and short time regularity of the weak Kähler-Ricci flow. arXiv:1411.7958, Adv. Math. , 305 (2017), 953–993. MR3570152.
  18. S. Dinew, C.H. Lu. Mixed Hessian inequalities and uniqueness in the class $\mathcal{E}(X,\omega,m)$. arXiv:1404.6202, Math Z. , 279 (2015), no. 3-4, 753–766. MR3318249.
  19. C.H. Lu, V.D. Nguyen. Degenerate complex Hessian equations on compact Kähler manifolds. arXiv:1402.5147, Indiana Univ. Math. J., 64 No. 6 (2015), 1721–1745. MR3436233.
  20. E. Di Nezza, C.H. Lu. Generalized Monge-Ampère capacities. arXiv:1402.2497, Int. Math. Res. Not. IMRN, 2015, no. 16, 7287–7322. MR3428962.
  21. E. Di Nezza, C.H. Lu. Complex Monge-Ampère equations on quasi-projective varieties. arXiv:1401.6398, J. Reine Angew. 727 (2017), 145–167. MR3652249.
  22. C.H. Lu. A variational approach to complex Hessian equations in $\mathbb{C}^n$, arXiv:1301.6502, J. Math. Anal. Appl. 431 (2015), no. 1, 228–259. MR3357584.
  23. C.H. Lu. Viscosity solutions to complex Hessian equations, arXiv:1209.5343, J. Funct. Anal., 264 (2013), no. 6, 1355–1379. MR3017267.
  24. C.H. Lu. Solutions to degenerate complex Hessian equations, arXiv:1202.2436, J. Math. Pures Appl., (9) 100 (2013), no. 6, 785–805. MR3125268.

Enseignement 2017-2018

    TDs pour le cours M2 AAG: Géométrie analytique complexe de Joël Merker. Les feuilles de TD sont disponibles ici :
    TD1. TD2. TD3. TD4. TD5. TD6. TD7. TD8. TD9.



Logo
Département de Mathématiques
, Université Paris-Sud, Bât. 425, F-91405 Orsay Cedex ,France